# SDR DXTA2021102650920

- Difficulty date: October 25, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0193
- Aircraft time: 2,384 hours, 1,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99148141
- Condition: Defective
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DOOR SQUEAL IN CLIMBOUT / DESCENT FOR A SHORT PERIOD OF TIME. MAIN CABIN DOOR ALSO HARD TO OPEN AND CLOSE. // SIGNOFF // MAIN CABIN DOOR SEAL CHANGED ON ORDER 100331232 DUE TO WEAR, TEARS IN UPPER CORNERS. PRESSURIZATION CHECK GOOD, NO NOISE DURING PRESSURIZATION CHECK, CABIN PRESSURE UP OR DOWN. DOOR OPEN AND CLOSES NORMALLY
